# SDR CA010212028

- Difficulty date: January 25, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Airbus A320-212
- Aircraft time: 16,602 hours
- Engine: Cfmint CFM565A3
- System (JASC): 7320 · Fuel Controlling System
- Part: Drain Mast
- Part number: 3246854
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 18,010 hours, 10,224 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) THE AIRCRAFT WAS ON TAXI IN, FROM FLT 812, TO THE PARKING STAND IN VRA. THE GROUD HANDLING CREW ALERTED THE FLIGHT CREW THAT FUEL WAS LEAKING FROM THE BOTTOM OF THE NR 2 ENGINE PRIOR TO SHUTDOWN AND A PUDDLE OF FUEL HAD FORMED UNDER THE ENGINE. INVESTIGATION OF THE LEAK, DETERMINED THE LEAK WAS FROM THE DRAIN MAST ASSEMBLY, HPT ACC DRAIN PORT. THE HPTACC DRAIN LINE WAS REMOVED AT THE HPTACC AND CONFIRMED THE FUEL WAS LEAKING FROM THE ACTUATOR ASSEMBLY. THE HPT ACC ACTUATOR WAS REPLACED AND LEAK CHECK AND ENGINE RUN CARRIED OUT, SERVICEABLE.
